# SDR P2EA00220

- Difficulty date: July 10, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 65486749291
- Condition: Delaminated
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, ADF ANTENNA DELAMINATED ON LEFT WING TO BODY FAIRING, DEFECT SIZE 40 INCHES BY 29.750 INCHES.  REPAIRED LEFT WING TO BODY SENSE ANTENNA PER COOPESA EO COO-CMP-3-530466-00 DATED 7-11-00.  (M)
